Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Nullification functors and the homotopy type of the classifying space for proper bundles

Ramon J Flores

Algebraic & Geometric Topology 5 (2005) 1141–1172

arXiv: math.AT/0510378

Abstract

Let G be a discrete group for which the classifying space for proper G–actions is finite-dimensional. We find a space W such that for any such G, the classifying space  B¯G for proper G–bundles has the homotopy type of the W–nullification of  BG. We use this to deduce some results concerning  B¯G and in some cases where there is a good model for  B¯G we obtain information about the  Bp–nullification of  BG.

Keywords
(co)localization, finite groups, Eilenberg–MacLane spaces
Mathematical Subject Classification 2000
Primary: 55P20
Secondary: 55P60
References
Forward citations
Publication
Received: 25 November 2004
Revised: 27 August 2005
Accepted: 29 August 2005
Published: 18 September 2005
Authors
Ramon J Flores
Departamento de Matemáticas
Universidad Autónoma de Barcelona
E–08193 Bellaterra
Spain
http://mat.uab.es/~ramonj/